MAUDE Adverse Event Report: TECHNOLAS PERFECT VISION GMBH VICTUS Femtosecond Laser Platform

TECHNOLAS PERFECT VISION GMBH VICTUS Femtosecond Laser Platform
Model Number 14000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026 the surgeon reported a capsulotomy tag that lead to a tear.On (b)(6) 2026 additional information was received.The surgeon confirmed that parts of the crystalline lens dropped into the vitreous, and that the patient has been referred to another clinic (this is the awareness date).After further inquiry on (b)(6) 2026 we received the information that the patient had the lens fragments removed and a posterior vitrectomy was performed.

Brand Name
VICTUS Femtosecond Laser Platform
Common Device Name
VICTUS Femtosecond Laser Platform
Manufacturer (Section D)
TECHNOLAS PERFECT VISION GMBH
messerschmittstr 1+3
munchen, bavaria 80992 DE
GM  80992 DE
Manufacturer (Section G)
TECHNOLAS PERFECT VISION GMBH
messerschmittstr 1+3
munchen, bavaria 80992 DE
GM   80992 DE
Manufacturer Contact
friedrich moritz
messerschmittstr 1+3
munchen, bavaria 80992- DE
GM   80992 DE
MDR Report Key50851380
Report Number3003691824-2026-00001
Device Sequence Number9953297
Product Code OOE
UDI-Device Identifier04050555002895
UDI-Public04050555002895
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14000
Device Catalogue Number14000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown